Contractibility of the stability manifold for silting-discrete algebas

Pauksztello, David and Saorin, Manuel and Zvonareva, Alexandra (2018) Contractibility of the stability manifold for silting-discrete algebas. Forum Mathematicum, 30 (5). pp. 1255-1263. ISSN 0933-7741

[img]
Preview
PDF (silting-discrete)
silting_discrete.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (328kB)

Abstract

We show that any bounded t-structure in the bounded derived category of a silting-discrete algebra is algebraic, i.e. has a length heart with finitely many simple objects. As a corollary, we obtain that the space of Bridgeland stability conditions for a silting-discrete algebra is contractible.

Item Type:
Journal Article
Journal or Publication Title:
Forum Mathematicum
Additional Information:
© 2018 Walter de Gruyter GmbH, Berlin/Boston.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
124875
Deposited By:
Deposited On:
18 May 2018 15:52
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Sep 2020 04:30